# SDR RAAAE896015

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 977
- Part time: 72,630 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND FUSELAGE SKIN CORRODED AT FS 977 AND STRINGER 43 TO 50.  REMOVED CORRODED SKIN, INSTALLED FILLER AND REPAIR PLUTE PER SRM 53-2-1, FIG 2.  (M)
